| Catalog Number |
8065752436 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that vitrectomy probe failed to cut during vitrectomy surgery.The procedure was completed after replacement of product with new one.There was patient contact but no impact to the patient.
Additional Manufacturer Narrative
Additional information was provided in b.5.Upon receipt of additional follow up details, it was clarified that the patient left eye was involved in the event initially reported.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
New information has been received indicating that the patient left eye was involved in the reported event.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.No technical inquiries were received from the customer.One opened probe, without tip protector, in a tray was received for the report.The sample was visually inspected and found to be conforming.The sample was then functionally tested for actuation and cut.The sample was found to be conforming for all functional tests.A review of the device history record traceable to the lot number obtained from the device¿s radio frequency identification (rfid) tag, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the lot number obtained from the device¿s rfid tag.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation concluded that the root cause of the reported event is not determined as the returned sample was conforming for all visual and functional testing.No further investigative or manufacturing actions are warranted at this time due to that the returned sample met specifications.A nonconformance investigation was completed to investigate the trend identified for probes with would not cut or actuate issues.All probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).